# SDR UALA2012040202052

- Difficulty date: March 31, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 81,584 hours, 13,168 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400422
- Part serial: 277
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FIXED WINDOW DAMAGED. INSTALLED NEW WINDOW IAW MM.
